# SDR AALA201803199006

- Difficulty date: February 11, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 48,893 hours, 29,264 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RUDDER LEFT SHELL HONEYCOMB CORE CELL LOCATED BETWEEN BR 6 TO BR 7, 3.40 INCHES FROM BR 6,  AND 16 INCHES FROM TRAILING EDGE VERTICAL STABILIZER AROUND HOISTING POINT NR 3 UPPER POSITION.  REPAIRED THE LEFT RUDDER SKIN IAW EA 277765.
